# SDR SRXR201808180018

- Difficulty date: August 18, 2018
- Submitted: August 18, 2018
- Operation: Air carrier
- Filed by: STE San Antonio Aerospace Inc, repair station SRXR430X
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: ACP8030509
- Condition: Corroded
- Location: Zone 100
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRIMARY AND SECONDARY STATIC PORT PLATES,  INTERIOR SIDE, HAD CORROSION.  ACCOMPLISHED A BLEND OUT REPAIR ON THE LT PRIMARY AND SECONDARY STATIC PORT PLATES IAW EA 011-3411-52-A7389, I/R.
